# SDR CALA2025111411222

- Difficulty date: November 13, 2025
- Submitted: November 14, 2025
- Operation: Air carrier
- Aircraft: N38417
- Make and model: Boeing 737924ER
- Aircraft serial: 31665
- Aircraft time: 54,003 hours, 19,275 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: B21506
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY OVERWING ESCAPE GROUND ILLUMINATION LIGHT INOP.   REMOVED THE CHARGER & REPLACED THE FUSE, REINSTALLED CHARGER IAW AMM 33-51-06.  EMERGENCY LIGHT OPS CHECKED GOOD IAW AMM 33-51-00.
